# SDR SWAA2016021649055

- Difficulty date: February 12, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 55,872 hours, 32,579 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 9324M69G03
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK & DECLARED EMER.  SHORTLY AFTER TAKEOFF FLIGHT ATTENDANTS CALLED & SAID PAXS WERE REPORTING A FIRE ON LT SIDE OF THE ACFT.  R & R FUEL NOZZLE ASSEMBLY IAW MM.
